# SDR DALA1020795522

- Difficulty date: August 31, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 66,941 hours, 27,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT BEAM STA 405 RBL24  STA BFM.  REMOVED CORROSION DIM. L=2.5" W=.800" D=.071" FOUND TO BE OUT LIMITS IAW SRM 53-00-51. REMOVED FLOOR SUPPORT BEAM STA 365-440 RBL24 IAW SRM 51-40-02, REMOVED FLOOR BOX BEAM IAW SRM 51-40-02 LOCATED AND DRILLED FAB FLOOR SUPPORT ASSY IAW SRM 51-40-05. INSTALLED FLOOR SUPPORT & FLOOR BOX BEAM IAW SRM 51-40-02.
